Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 4, NWS Jackson, MS

January 25, 2011Attala County, Holmes County, Neshoba County, Mississippi

NWS Jackson, MS issued this river flood warning at Jan 25, 2011, 10:26 AM CST for Attala County, Holmes County, Neshoba County, Mississippi. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 25, 2011, 10:26 AM CST (16:26 UTC)
Expired
Jan 29, 2011, 8:41 AM CST
In force
4 days
Issued by
NWS Jackson, MS
Flood severity
Minor

Counties Attala County, MS, Holmes County, MS, Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6). The gauge peaked at 12.05 ft at Jan 29, 2011, 3:00 AM CST.

actionminormoderate101501/2501/2601/2701/2801/2901/30
Action stage
12 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WGUS44 KJAN 251626
FLWJAN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1026 AM CST TUE JAN 25 2011

...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-262226-
/O.NEW.KJAN.FL.W.0004.110125T1626Z-110127T2100Z/
/WSTM6.1.ER.110127T0000Z.110127T0000Z.110127T0600Z.NO/
1026 AM CST TUE JAN 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG BLACK RIVER AT WEST
* FROM WEDNESDAY EVENING TO THURSDAY AFTERNOON.
* AT 9:45 AM TUESDAY THE STAGE WAS 6 FEET AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 15 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   WED   THU   FRI CREST DAY  TIME

UPPER BIG BLACK RIVER
WEST            15   6.0 TUE 10 AM  12.5  14.1  10.8  15.0 WED  6 PM

$$

DL
9 follow-up statements
129 
WGUS44 KJAN 252010
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
210 PM CST TUE JAN 25 2011


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
   FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

   PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-270210-
/O.NEW.KJAN.FL.W.0004.110127T1200Z-110128T1500Z/
/PLAM6.1.ER.110127T1200Z.110127T1200Z.110128T0000Z.NO/
210 PM CST TUE JAN 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM THURSDAY MORNING TO FRIDAY MORNING.
* AT 1:45 PM TUESDAY THE STAGE WAS 9.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   WED   THU   FRI CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13   9.1 TUE 02 PM  11.7  13.0  12.8  13.0 THU 12 PM

$$

ALLEN
537 
WGUS84 KJAN 260148
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
748 PM CST TUE JAN 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   MISSISSIPPI..

   PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC099-270748-
/O.CON.KJAN.FL.W.0004.110127T1200Z-110128T1500Z/
/PLAM6.1.ER.110127T1200Z.110127T1200Z.110128T0000Z.NO/
748 PM CST TUE JAN 25 2011


THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM THURSDAY MORNING TO FRIDAY MORNING.
* AT 6:45 PM TUESDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   WED   THU   FRI CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  10.1 TUE 07 PM  11.7  13.0  12.8  13.0 THU 12 PM

$$
980 
WGUS84 KJAN 261543
FLSJAN

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
943 AM CST WED JAN 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-272143-
/O.EXT.KJAN.FL.W.0004.110128T0600Z-110129T0300Z/
/PLAM6.1.ER.110128T0600Z.110128T0600Z.110128T1200Z.NO/
943 AM CST WED JAN 26 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE THURSDAY NIGHT TO FRIDAY EVENING.
* AT 8:45 AM WEDNESDAY THE STAGE WAS 11 FEET AND RISING. 
* FLOOD STAGE IS 13 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY EARLY
  FRIDAY.
* IMPACT...AT 13 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   THU   FRI   SAT CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  11.0 WED  9 AM  12.4  13.0  12.5  13.0 FRI 12 AM

$$

DL
018 
WGUS84 KJAN 270159
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
759 PM CST WED JAN 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   MISSISSIPPI...

   PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC099-280759-
/O.EXT.KJAN.FL.W.0004.110128T0600Z-110129T0300Z/
/PLAM6.1.ER.110128T0600Z.110128T0600Z.110128T1200Z.NO/
759 PM CST WED JAN 26 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE THURSDAY NIGHT TO FRIDAY EVENING.
* AT  6:45 PM WEDNESDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   THU   FRI   SAT CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  11.0 WED 07 PM  12.3  13.0  12.5  13.0 FRI 06 AM

$$

ALLEN
433 
WGUS84 KJAN 271438
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
838 AM CST THU JAN 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-282038-
/O.EXT.KJAN.FL.W.0004.110130T0000Z-110131T0300Z/
/PLAM6.1.ER.110130T0000Z.110130T0000Z.110130T1200Z.NO/
838 AM CST THU JAN 27 2011

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER ABOVE PHILADELPHIA
* FROM SATURDAY EVENING TO SUNDAY EVENING.
* AT 7:45 AM THURSDAY THE STAGE WAS 11.1 FEET AND RISING. 
* FLOOD STAGE IS 13 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  LATE ON SATURDAY.
* IMPACT...AT 13 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   FRI   SAT   SUN CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  11.1 THU  8 AM  11.8  12.7  13.0  13.0 SAT  6 PM

$$
704 
WGUS84 KJAN 280123
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
723 PM CST THU JAN 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   MISSISSIPPI..

   PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC099-290723-
/O.CON.KJAN.FL.W.0004.110130T0000Z-110131T0300Z/
/PLAM6.1.ER.110130T0000Z.110130T0000Z.110130T1200Z.NO/
723 PM CST THU JAN 27 2011


THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM SATURDAY EVENING TO SUNDAY EVENING.
* AT 6:45 PM THURSDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  SATURDAY EVENING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   FRI   SAT   SUN CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  11.3 THU 07 PM  11.8  12.7  13.0  13.0 SAT 06 PM

$$

ALLEN
647 
WGUS84 KJAN 281427
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
827 AM CST FRI JAN 28 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...


  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-292027-
/O.EXT.KJAN.FL.W.0004.110130T0600Z-110131T0900Z/
/PLAM6.1.ER.110130T0600Z.110130T0600Z.110130T1800Z.NO/
827 AM CST FRI JAN 28 2011

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE SATURDAY NIGHT TO LATE SUNDAY NIGHT.
* AT 7:45 AM FRIDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   SAT   SUN   MON CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  11.7 FRI 08 AM  12.6  13.0  12.7  13.0 SUN 12 AM

$$
978 
WGUS84 KJAN 290151
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
751 PM CST FRI JAN 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   MISSISSIPPI..

   PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC099-300751-
/O.CON.KJAN.FL.W.0004.110130T0600Z-110131T0900Z/
/PLAM6.1.ER.110130T0600Z.110130T0600Z.110130T1800Z.NO/
751 PM CST FRI JAN 28 2011


THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE SATURDAY NIGHT TO LATE SUNDAY NIGHT.
* AT 6:45 PM FRIDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER 
  PARK.

&&
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   SAT   SUN   MON CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  12.0 FRI 07 PM  12.5  13.0  12.7  13.0 SUN 06 AM

$$
625 
WGUS84 KJAN 291441
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
841 AM CST SAT JAN 29 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI...

 
  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-291511-
/O.CAN.KJAN.FL.W.0004.000000T0000Z-110131T0900Z/
/PLAM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
841 AM CST SAT JAN 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PEARL RIVER ABOVE PHILADELPHIA.
* AT 7:45 AM SATURDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING.


&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   SUN   MON   TUE CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  12.1 SAT 08 AM  11.6  10.5   8.7    FALLING        

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jan 25, 10:15 AM CST, 11 minutes earlier.

Area forecast discussion, Jan 25, 10:15 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1015 AM CST TUE JAN 25 2011

.UPDATE...LATEST SURFACE ANALYSIS HAS THE LOW CENTERED OVER
SOUTHEAST LOUISIANA. WATER VAPOR IMAGERY/RUC ANALYSIS HAS THE UPPER
LEVEL LOW SPINNING OVER NORTHEAST OKLAHOMA. BOTH THE SURFACE LOW AND
THE UPPER LEVEL LOW WILL CONTINUE TRACKING EAST TODAY. THE BULK OF
THE HEAVIEST RAIN WAS ALREADY NOTED LIFTING NORTH ACROSS OUR
NORTHEAST MISSISSIPPI ZONES. WATER VAPOR IMAGERY SHOWS DRIER AIR
WRAPPING AROUND THE UPPER LEVEL LOW AND OVER THE WESTERN PORTIONS OF
OUR CWA. THIS SHOULD LIMIT RAIN CHANCES ACROSS OUR AREA THIS
AFTERNOON AND EVENING BUT WL MAINTAIN THE CHANCE OF LIGHT RAIN
ACROSS MOST OF OUR AREA UNTIL THE UPPER LEVEL LOW SHIFTS EAST OF OUR
AREA LATER TONIGHT. HAVE LOWERED POPS REMAINDER OF THE DAY BUT
TEMPERATURES WERE LOOKING OK. UPDATES ARE OUT. /22/

&&

.AVIATION...LARGE AREA OF LIGHT RAIN CONTINUES TO MOVE OFF TO THE
NORTHEAST. THIS HAS CAUSED A MIX OF IFR AND MVFR IN LOCATIONS WITH
RAIN. OTHER LOCATIONS ARE STARTING TO COME UP IN CEILINGS BUT STILL
BKN-OVC. RAIN SHOULD CONTINUE TO TAPER OFF TODAY. WINDS ARE WRAPPING
AROUND A SURFACE LOW PRESSURE CENTER IN THE NORTHERN GULF AND WILL
MAINLY BE FROM AN EAST OR NORTHEAST DIRECTION (AS WELL AS
OCCASIONALLY A LITTLE GUSTY). A FEW SNOWFLAKES SHOULD MIX IN WITH
RAIN (AT LEAST ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR)LATER THIS
AFTERNOON AND TONIGHT...BUT MINIMAL ACCUMULATIONS...IF ANY ARE
EXPECTED. FLIGHT CATS WILL IMPROVE TO VFR FROM WEST TO EAST FROM
MIDNIGHT TONIGHT THROUGH JUST AFTER DAYBREAK WEDNESDAY. /28/

&&

.PREV DISCUSSION... /ISSUED 420 AM CST TUE JAN 25 2011/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...LOTS OF RAIN AROUND
THE ARKLAMISS THIS MORNING...BUT PRECIPITATION IS SHOWING A LITTLE
SIGN OF SLACKENING AT PRESENT SOUTHEAST OF THE NATCHEZ TRACE
PARKWAY. THIS TREND IS MOSTLY DUE TO THE FACT THAT THE PREVIOUS
PRIMARY FORCING MECHANISM OF WARM AIR ADVECTION AND ISENTROPIC LIFT
IS SHIFTING TO THE EAST AS DEEP SOUTHERLY FLOW ABOVE THE GROUND
MOVES EAST INTO ALABAMA. BUT THERE IS STILL A LARGE UPPER LEVEL
DISTURBANCE YET TO COME THROUGH AND ITS INFLUENCE IS HELPING TO
SQUEEZE OUT A SECONDARY RAIN AREA IN THE COOLER AIRMASS NORTHWEST OF
THE NATCHEZ TRACE CURRENTLY.

THIS SECONDARY RAIN BLOB SHOULD GENERALLY LIFT TO THE NORTHEAST
THROUGH THE DAY AND SIGNIFICANT ADDITIONAL RAIN (GREATER THAN A
QUARTER INCH) AFTER DAYBREAK WILL LIKELY BE CONFINED ALONG AND NORTH
OF INTERSTATE TWENTY. RAIN TO THE SOUTH WILL BE PRIMARILY LIGHTER
AND MORE SHOWERY IN NATURE...WITH THIS LIGHTER PRECIPITATION REGION
LIFTING FURTHER NORTH INTO THE ARKLAMISS DURING THE AFTERNOON.
TEMPERATURES TODAY WILL BE TRICKY WITH AN INVERTED LOWER LEVEL
TROUGH EXTENDING NORTH FROM THE GULF SURFACE LOW MARKING THE
DIVIDING LINE BETWEEN STAGNANT COOL AIR TO THE EAST AND COOLING AIR
TO THE WEST. THIS AXIS CURRENTLY BISECTS THE REGION FROM WEST TO
EAST...BUT EXPECT IT TO SHIFT EAST THROUGH THE DAY AND EVENTUALLY
PUT ALL AREAS IN A ZONE WHERE TEMPERATURES ARE STEADILY COOLING. THE
GIST OF THIS IS THAT HIGHS WILL BE MET THIS MORNING IN MANY
AREAS...WITH THE PROBABLE EXCEPTION OF SOUTHEASTERN MS WHERE
READINGS MAY RISE A BIT THROUGH MIDDAY TO EARLY AFTERNOON. MAV
GUIDANCE HANDLES THIS SITUATION RATHER WELL.

ON TO THE MORE INTERESTING WEATHER FOR TONIGHT. FOR THE PAST FEW
DAYS WE HAVE BEEN SAYING THAT THE POTENTIAL FOR WINTER WEATHER WOULD
HINGE STRONGLY ON THE EXACT TRACK OF THE (CURRENTLY STRENGTHENING)
UPPER LEVEL LOW AS IT PASSES ACROSS THE ARKLAMISS. OBSERVATIONS AND
FORECAST MODEL CONSENSUS NOW SUGGESTS THIS UPPER LOW WILL PASS
ACROSS THE REGION FROM WEST TO EAST FURTHER NORTH THAN WHAT WAS
PREVIOUSLY ADVERTISED. TO EXPECT DECENT CHANCES OF HEAVY OR
ACCUMULATING SNOW A PARTICULAR LOCATION REALLY NEEDS TO BE JUST
NORTH OF THE LOW TRACK...AND IT NOW APPEARS NONE OF THE CWA WILL BE
WITHIN THIS ZONE. CHANCES OF RAIN MIXING WITH OR CHANGING TO SNOW
TONIGHT STILL REMAIN FOR AREAS NORTH OF I-20...BUT THE POTENTIAL FOR
ANY ACCUMULATION SEEM TO BE DWINDLING AND ARE MAINLY CONFINED ALONG
AND NORTH OF THE HIGHWAY 82 CORRIDOR. BUT...EVEN THERE...THE
POTENTIAL FOR SNOWFALL ACCUMULATIONS OVER 1 INCH LOOKS EXTREMELY LOW
AND SURFACE TEMPERATURES ABOVE FREEZING DURING TIME OF PRECIPITATION
SHOULD KEEP THE ROADS FROM BEING NEGATIVELY IMPACTED. IT IS QUITE
POSSIBLE THAT THIS NORTHWARD TREND IN THE MODELS (AND REALITY) WILL
CONTINUE TODAY AND LITTLE SNOW WILL FALL IN THE CONFINES OF THE CWA.
HOWEVER...THERE ALSO REMAINS THE (SOMEWHAT LESSER) PROBABILITY THAT
THE ACTUAL UPPER LOW WILL PASS THROUGH THE IN THE NEIGHBORHOOD OF
WHERE MODELS PREVIOUSLY PREDICTED. THE LATTER WOULD OF COURSE MEAN
GREATER SNOW POTENTIAL IN NORTHERN ZONES SO WE WILL HAVE TO WATCH
THE SITUATION CLOSELY. RIGHT NOW THE SITUATION DOES NOT WARRANT ANY
SORT OF WINTER WEATHER ADVISORY AND I WILL UPDATE THE HWO TO TAME
IMPACT WORDING.

AFTER TONIGHT...EXPECT CLOUD SHIELD TIED UP WITH THE UPPER LOW TO BE
EXITING QUICKLY WEDNESDAY MORNING WITH SUNSHINE MANAGING TO WARM
TEMPS UP INTO A RANGE ONLY A BIT BELOW NORMAL. DESPITE SOME MID
LEVEL CLOUDS FOR WEDNESDAY NIGHT AND AN INCOMING (AND WEAKER) UPPER
LEVEL DISTURBANCE...DECENT RADIATIONAL COOLING CONDITIONS SHOULD
ALLOW MOST LOCALES TO DIP INTO THE LOWER 30S TO UPPER 20S BY
THURSDAY MORNING. /BB/

LONG TERM...THE LONG TERM/MEDIUM RANGE CONTINUES TO OFFER A RATHER
QUIET PERIOD AS WE CLOSE OUT THE MONTH OF JANUARY. HOWEVER...A
POTENTIAL SUBSTANTIAL SHIFT TO COLDER CONDITIONS AGAIN LOOKS TO BE
ON THE HORIZON FOR SOMETIME AROUND MID WEEK.

THE PATTERN WILL BE OF THE NW FLOW VARIETY FOR THU-FRI WITH A
TRANSITION TO MORE OF A FLAT (QUASI-ZONAL) FLOW INTO THE WEEKEND.
THERE LOOKS TO BE SOME SORT OF LEFT OVER UPPER LOW THAT WILL EJECT
EASTWARD IN THIS FLAT FLOW AND DAMPEN. THIS FEATURE IS SHOWN BY THE
VARIOUS MODEL GUID AS BRINGING A SHOT AT SOME PRECIP BETWEEN
SUN-MON. HOWEVER...MODEL TIMING ON THIS FEATURE IS NOT PARTICULARLY
GOOD...AS EXPECTED WITH AN EJECTING CUT OFF UPPER LOW...SO
UNCERTAINTY EXISTS. ONE THING THE MODELS DO AGREE ON MORE IS A
SLIGHT WARMING TREND FOR FRI-SUN. MORE UNCERTAINTY EXIST WITH THE
NEXT WEATHER FEATURE WHICH LOOKS TO IMPACT THE AREA SOMETIME BETWEEN
MON-WED. THE GLOBAL MODELS GENERALLY EACH SHOW THE POSSIBILITY OF
SOME LARGE UPPER TROUGH DEVELOPING ACROSS THE EASTERN HALF OF THE
CONUS...BUT THE DETAILS ARE WHERE THE QUESTION MARKS ARISE. THE
GFS HAS A SOLID COLD FRONT MOVING INTO THE CWA LATE SUN AND KEEPING
COOLER AIR AROUND FOR THE FIRST PART OF THE WEEK BEFORE THE
NEXT/MORE POTENT SYSTEM ARRIVES TO BRING A SHOT AT ARCTIC AIR FOR
MID WEEK. THE EURO IS NOT AS AGGRESSIVE WITH THE COLDER AIR FOR
EARLY WEEK AND KEEPS CONDITIONS ON THE WARM SIDE INTO TUE AND THEN
PUSHES THE ARCTIC AIRMASS INTO THE REGION LATE TUE INTO WED. ALL
THIS IS PRETTY FAR OUT AND WE WILL HAVE TIME TO WATCH THINGS.

AS FOR FORECAST SPECIFICS...THE LATEST MOS GUID HAS WARMED TEMPS A
BIT FROM PREV RUN ON THU. BASED OFF THE PATTERN AND PREV RUN
DATA...I AM NOT TOTALLY SOLD ON THAT. HOWEVER...THERE WILL BE A GOOD
DEAL OF SUNSHINE AND WESTERLY LOW LEVEL WINDS. THIS USUALLY SUPPORTS
SOME WARMER CONDITIONS. THE ENSEMBLE MOS IS SEVERAL DEGREES COOLER
THAN THE OPS GFS WHICH IS THE HIGH MEMBER. HOWEVER...THE NAM MOS IS
SUBSTANTIALLY WARMER THAN THE GFS WHICH CONCERNS ME. FOR NOW...I
WILL TREND JUST A BIT TOWARD THE COOLER ENSEMBLE AND PREV RUN
CONTINUITY AND GO WITH NEAR 50 NORTH TO MID 50S CENTRAL-SOUTH.

OVER NIGHT THU INTO FRI...THE CENTER OF THE SFC HIGH WILL SETTLE
OVER THE WESTERN GULF AND THIS WILL RESULT IN A DEEPER WESTERLY FLOW
TO DEVELOP ACROSS OR AREA. THIS WILL HELP TO WARM THE LOW LEVEL
THERMAL PROFILE WHICH WILL ULTIMATELY SUPPORT WARMER TEMPS. LOWS THU
NIGHT WILL RANGE FROM 30-35 WITH A WEAK GRADIENT PRESENT. IF WINDS
HOLD UP...READINGS COULD BE A BIT WARMER. FOR FRI...GUID HAS TRENDED
WARMER AND AGAIN SEEMS A BIT TOO AGGRESSIVE. WHILE I LIKE THE
WARMING TREND...MODEL SOUNDINGS AND ENSEMBLE GUID DATA SUGGEST
TRIMMING A TAD OFF SOME HIGHS AND HOLD MAX TEMPS IN THE 58-61 RANGE.

FOR SAT-SUN...THE FLAT FLOW ALOFT SUPPORTS THE CONTINUED TREND OF
WARMING EACH DAY. EXTENDED MOS GUID HAS NOW COME AROUND TO THE EURO
THINKING AND NOW HAS HIGHS GENERALLY 60-65 DEGREES. CLOUDS AND SOME
PRECIP COULD HAMPER ANY STRONG WARM UP ON SUN...BUT GUID VALUES SEEM
REASONABLE FOR NOW.

BEYOND SUNDAY...UNCERTAINTY WITH HOW THE COLD AIR WILL ARRIVE OR IF
IT WILL WAIT UNTIL MID WEEK LEAVES ME TO FORECAST WITH CAUTION. THE
BEST WAY TO GO AT THIS POINT IS TO FOLLOW GUID VALUES UNTIL A
CONSENSUS CAN BE DETERMINED ON TIMING OF THE COLDER AIR. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       51  32  49  29 /  82  31   0   0
MERIDIAN      50  33  50  26 /  89  35   1   0
VICKSBURG     48  32  50  28 /  67  25   0   0
HATTIESBURG   55  36  53  29 /  53  12   0   0
NATCHEZ       51  30  50  29 /  36  15   0   0
GREENVILLE    43  30  46  30 /  95  45   0   0
GREENWOOD     45  31  45  28 / 100  59   1   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/28/BB/CME
Hazardous weather outlook, Jan 25, 4:58 AM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
458 AM CST TUE JAN 25 2011

LAZ007>009-015-016-023>026-MSZ040>066-072>074-261100-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
458 AM CST TUE JAN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND
PORTIONS OF CENTRAL AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL EXISTS FOR LIGHT RAIN TO MIX WITH LIGHT SNOW TONIGHT IN
BETWEEN THE HIGHWAY 82 AND INTERSTATE TWENTY CORRIDORS AS A COLD
UPPER LEVEL LOW PASSES JUST NORTH OF THE AREA. TEMPERATURES ARE
EXPECTED TO BE ABOVE FREEZING WHEN PRECIPITATION IS OCCURRING AND NO
ACCUMULATION IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

ARZ074-075-MSZ018-019-025>039-261100-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
458 AM CST TUE JAN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS
AND PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL EXISTS FOR RAIN TO MIX WITH OR CHANGE OVER TO SNOW
TONIGHT ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR AS A COLD UPPER
LEVEL LOW PASSES OVER THE AREA. TEMPERATURES ARE EXPECTED TO BE ABOVE
FREEZING WHEN PRECIPITATION IS OCCURRING WHICH SHOULD LIMIT SNOWFALL
ACCUMULATIONS. HOWEVER...ACCUMULATIONS OF SNOW ON GRASSY AREAS AND
ELEVATED SURFACES OF UP TO AN INCH WILL BE POSSIBLE DURING THE
EVENT...BUT MAINLY NORTH OF THE MISSISSIPPI SECTION OF HIGHWAY 82.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

50

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 2:16 PM CSTRiver Flood WarningJANAttala, Holmes42 hr

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.